کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1893010 | 1044062 | 2011 | 18 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Hamilton–Jacobi diffieties
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
فیزیک ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Diffieties formalize geometrically the concept of differential equations. We introduce and study Hamilton–Jacobi diffieties. They are finite dimensional subdiffieties of a given diffiety and appear to play a special role in the field theoretic version of the geometric Hamilton–Jacobi theory.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Geometry and Physics - Volume 61, Issue 10, October 2011, Pages 1932–1949
Journal: Journal of Geometry and Physics - Volume 61, Issue 10, October 2011, Pages 1932–1949
نویسندگان
Luca Vitagliano,